# SDR IPXA2022061583147

- Difficulty date: June 15, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 60,631 hours, 15,357 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND R 1 DOOR SLIDE REMOTE PRESS. IND INOP. RELAMP NO HELP. R1 SLIDE PTT IND DEFERRED PER MEL 25-61-2. DMP 25-61-2 STEP 1A C/W. PLACARD INSTALLEDREPLACED BATTERY ON PUSH TO TEST. OPS GOOD IAW AMM 25-61-00.
